# SDR AALA201903199004

- Difficulty date: March 18, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N986AN
- Make and model: Airbus A321-231
- Aircraft serial: 7046
- Aircraft time: 8,785 hours, 3,269 cycles
- System (JASC): 2917 · Hydraulic Pressure Regulator, Main
- Part: Pressure Switch
- Part number: 4502310000
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A HYD Y NR 2 ENGINE PUMP LOW PRESSURE ECAM OCCURRED AFTER TAKEOFF.  RETURNED AND LANDED.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE TROUBLESHOT THE SYSTEM AND REPLACED THE RT ENGINE YELLOW SYS PRESSURE SWITCH IAW AMM 29-13-17.
